# SDR ZP7A20130807001

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N998PA
- Make and model: Raythn 390
- Aircraft serial: RB70
- Aircraft time: 2,232 hours, 2,154 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Frozen
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER APPROX 30 MINUTES IN CRUISE, RECEIVED AN AIRSPEED DISAGREEMENT BETWEEN NR 1 & 2 PFDS, WITH AN INDICATION OF 10 KNOTS OR GREATER. DETERMINED THE NR 2 PFD FAULTY AND COUPLED NR 2 PFD TO NR 1 ADC.  AFTER  DESCENT AT ABOUT FL 37,000 THE AUTOPILOT DISENGAGED.  ATTEMPTED TO RESET IT, NOTICED EADI WITH A PITCH OF 5 DEGREE, INDICATION NOSE UP, AND AIRSPEED 210 KNOTS AND SLOWING.  VSI INDICATING A 2000 FT RATE OF DESCENT AND THE ALTIMETER SHOWING ACFT IN A DESCENT.  DECLARED AN EMERGENCY.  NR 1 PFD APPEARED TO START WORKING CORRECTLY.  SUSPECT MOISTURE FREEZING IN PITOT SYSTEM.  PITOT SYSTEM DRAIN PROCEDURE WAS PERFORMED AND A SIGNIFICANT AMOUNT OF MOISTURE WAS REMOVED FROM THE LT PITOT SYSTEM. FURTHER CHECKS ARE TO BE COMPLETED.
